MathSciNet Relay Station
MathSciNet bibliographic data
MR241752 (39 #3091) 34.42
Etgen, Garret J. On the oscillation of solutions of second order self-adjoint matrix differential equations. J. Differential Equations 6 1969 187–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement